# SDR K3HA980006

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P207003001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT FORWARD INBOARD, NO RED FLASHING LIGHT AND BATTERY DRAINED.  REMOVED AND REPLACED EMERGENCY FLASH LIGHT AND BATTERY (P/N P4-01-0021), OPS CHECKS OK.
